Initial-boundary value problems for parabolic equations
Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 583-605
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Magnus Fontes 1
@article{AFM_2009_34_2_a17,
author = {Magnus Fontes},
title = {Initial-boundary value problems for parabolic equations},
journal = {Annales Fennici Mathematici},
pages = {583--605},
year = {2009},
volume = {34},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a17/}
}
Magnus Fontes. Initial-boundary value problems for parabolic equations. Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 583-605. http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a17/